Aceclofenac 100mg + Paracetamol 325mg +Rabeprazole 20 mg – This medicine is the combination of three compounds namely Aceclofenac, Paracetamol and Rabeprazole. It is used to get instant relief from pain. Aceclofenac and Paracetamol are two pain relievers and works by restricting the release of pain and inflammation-causing chemical messengers. On the contrary, Rabeprazole is a PPI (Proton Pump Inhibitor) that brings down the aid level inside the stomach and also reduces the secretion of acid and prevents damage to the stomach lining. This medicine is available at Mestra Pharma by the brand name AFEC-PR.
Things to Consider While Using Aceclofenac 100mg + Paracetamol 325mg +Rabeprazole 20 mg Tablet
Being the most recommended pain-relieving medicine in the market, it is available over the counter by the brand name AFEC-PR. It is a harsh medicine that comes with some side effects as well. Generally, these effects do not require any medical attention as they will fade away as the body get used to the medicine. But still, you have to be careful and keep the following points in mind while using Aceclofenac 100mg + Paracetamol 325mg +Rabeprazole 20 mg:
- Take this medicine with a proper meal to avoid stomach discomfort or stomach upset.
- It is recommended to avoid the consumption of other drugs containing acetaminophen.
- Avoid doing any work that requires concentration after taking medication as it may cause dizziness or fatigue.
- Keep on checking your liver functioning, kidney health, and heart condition while using this medicine.
- Immediately consult your doctor if you develop symptoms such as Nausea, Stomach pain, Loss of appetite, Flu-like symptoms, Diarrhea, Constipation, Weakness, etc.